Volume 98, Number 2, April 2012
|Number of page(s)||6|
|Published online||30 April 2012|
Semiclassical approach to universality in quantum chaotic transport
Departamento de Física, Universidade Federal de São Carlos - São Carlos, SP, 13565-905, Brazil
Accepted: 30 March 2012
The statistics of quantum transport through chaotic cavities with two leads is encoded in transport moments Mm=Tr[(t†t)m], where t is the transmission matrix, which have a known universal expression for systems without time-reversal symmetry. We present a semiclassical derivation of this universality, based on action correlations that exist between sets of long scattering trajectories. Our semiclassical formula for Mm holds for all values of m and an arbitrary number of open channels. This is achieved by mapping the problem into two independent combinatorial problems, one involving pairs of set partitions and the other involving factorizations in the symmetric group.
PACS: 05.45.Mt – Quantum chaos; semiclassical methods / 03.65.Sq – Semiclassical theories and applications / 05.60.Gg – Quantum transport
© EPLA, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.